MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PFC SIGMA STAB+ INS 10MM SZ2; TIBIAL INSERT

DEPUY IRELAND - 9616671 PFC SIGMA STAB+ INS 10MM SZ2; TIBIAL INSERT
Catalog Number 962710
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient initiated complaint; medical records received.After review of the medical records for mdr reportability, the patient was revised for tibial malpositioning, poly wear, metallosis, and femoral loosening at an unknown interface/cement.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: review of the provided explant photograph confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: product code 962710, lot number ed6l74.Device history batch: null.Device history review : dhr reviewed - no nonconformances were noted.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMA STAB+ INS 10MM SZ2
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7071666
Report Number1818910-2017-50461
Device Sequence Number945113
Product Code JWH
UDI-Device Identifier10603295243885
UDI-Public10603295243885
Combination Product (Y/N)N
Initial Reporter StateMA
PMA/510(K) Number
K950010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962710
Device Lot NumberED6L74
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR